Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 258, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 18, 2007, 8:47 PM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2007, 8:47 PM CDT (01:47 UTC)
- Expired
- Jun 18, 2007, 9:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:15 PM CDT | TSTM WND DMG | 8 Se Crossett, AR | A FEW TREES AND POWER LINES WERE BLOWN DOWN ACROSS THE S PORTION OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 190147
SVRJAN
ARC003-LAC067-190245-
/O.NEW.KJAN.SV.W.0258.070619T0147Z-070619T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...CROSSETT...
* UNTIL 945 PM CDT
* AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF WEST
CROSSETT...OR ABOUT 7 MILES EAST OF HUTTIG...AND MOVING EAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CROSSETT BY 855 PM CDT...
9 MILES NORTH OF BEEKMAN BY 900 PM CDT...
BERLIN BY 910 PM CDT...
WILMOT BY 925 PM CDT...
PARKDALE BY 930 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3319 9210 3288 9205 3283 9158 3300 9145
3323 9146
$$
CME3 follow-up statements
000
WWUS54 KJAN 190159
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT MON JUN 18 2007
ARC003-LAC067-190245-
/O.CON.KJAN.SV.W.0258.000000T0000Z-070619T0245Z/
ASHLEY AR-MOREHOUSE LA-
859 PM CDT MON JUN 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...
AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CROSSETT...MOVING EAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BERLIN BY 915 PM CDT...
8 MILES NORTH OF JONES BY 925 PM CDT...
WILMOT AND PARKDALE BY 935 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3319 9205 3289 9205 3283 9158 3300 9145
3323 9146
$$
CME000
WWUS54 KJAN 190212
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT MON JUN 18 2007
ARC003-LAC067-190245-
/O.CON.KJAN.SV.W.0258.000000T0000Z-070619T0245Z/
ASHLEY AR-MOREHOUSE LA-
911 PM CDT MON JUN 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...
AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
BERLIN...OR ABOUT 8 MILES SOUTHEAST OF CROSSETT...MOVING EAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTH OF BONITA BY 925 PM CDT...
6 MILES NORTH OF JONES BY 930 PM CDT...
WILMOT AND PARKDALE BY 935 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3317 9189 3289 9195 3283 9158 3300 9145
3323 9146
$$
CME000
WWUS54 KJAN 190225
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CDT MON JUN 18 2007
ARC003-LAC067-190245-
/O.CON.KJAN.SV.W.0258.000000T0000Z-070619T0245Z/
ASHLEY AR-MOREHOUSE LA-
925 PM CDT MON JUN 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...
AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BERLIN...OR ABOUT 9
MILES WEST OF WILMOT...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF JONES BY 930 PM CDT...
WILMOT BY 935 PM CDT...
PARKDALE BY 940 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3320 9179 3291 9187 3283 9158 3300 9145
3323 9146
$$
ERA CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:09 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 18, 7:09 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 709 PM CDT MON JUN 18 2007 .DISCUSSION...WILL SEND OUT NEW ZONES TO ACCOUNT FOR CURRENT CONVECTIVE TRENDS. THE LITTLE COMPLEX MOVING THROUGH NWRN LA AND SWRN AR HAS HELD ITS OWN OVER THE LAST FEW HOURS AND MAY MAKE IT INTO OUR PARISHES AND POSSIBLY THE DELTA COUNTIES. ALL OF THE MDLS ARE SHOWING A THETA E TROUGH OVER NERN LA BUT ON EITHER SIDE OF IT AN ABUNDANCE OF MOISTURE IS AVAILABLE. IN ADDITION THAT AREA HAS NOT REALLY BEEN OVERWORKED FROM EARLY CONVECTION LIKE MOST OF CNTRL AND NRN MS HAVE. SECOND THE DEVELOP A LL JET SHOWN BY THE MDLS COULD DECIDE WHETHER IT CONTINUES OR DISSIPATES. SO THE BIG PROBLEM IS WHERE WILL THAT DEVELOP. THE NAM AND RUC BOTH DEVELOP OVER SERN LA AND TRY TO PUSH IT NORTH. THIS SEEMS TO AGREE WITH THE CURRENT CONVECTION OVER THAT AREA AND IN THE NRN GULF. THE GFS MAINLY DEVELOPS IT OVER MS. NOW THE RUC DOES HAVE A SECONDARY AREA OF STRONGER H85 WINDS WHERE THE CONVECTION OVER NRN LA WILL MOVE INTO. AT THE SAME TIME THE MID LEVEL DISTURBANCE WILL CONTINUE TO WORK EAST SO THERE COULD BE TWO AREAS OF CONVECTION LATE TONIGHT...OVER THE NW AND THE SE. ALSO ADDED AVIATION DISCUSSION. /CAB/ && .PREV DISCUSSION... SHORT TERM...SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE COAST TODAY AND MOVED NORTH INTO THE CWA. A FEW STORMS WERE STRONG TO SEVERE...KNOCKING DOWN A FEW TREES. EXPECT THE STORMS TO CONTINUE MOVING NORTH...HOWEVER INSTABILITY SHOULD BE LESS AS THE STORMS TRACK NORTH. THE SOUTHWEST GO A CHANCE BREAK OUT TODAY...WHERE THE NORTHEAST REMAINED CLOUDY FOR MOST OF THE DAY. LEANED TOWARD THE NAM SOLUTION...THINKING THE LINE WILL CONTINUE TO MOVE JUST NORTH OF INTERSTATE 20 AND STALL...WITH MUCH OF THE THUNDERSTORM ACTIVITY DIMINISHING THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR TS/SH DEVELOPMENT BY MID MORNING. STILL EXPECTING THE UPPER WAVE TO MOVE THROUGH THE AREA. WITH THE TROUGH AXIS SWINGING THROUGH...ADDED STRONG THUNDERSTORM WORDING TO THE HWO FOR TUESDAY. WENT WITH GUIDANCE VALUES FOR POPS. LOOKS LIKE MORE RAINFALL COVERAGE ON TUESDAY. NOT SURE ABOUT THE TIMING OF THE FRONT AND WHETHER IT WILL REALLY CLEAR THE CWA...SO MAINTAINED ISOLATED POPS FOR WEDNESDAY NIGHT. OVERALL NO BIG CHANGES TO THE FORECAST. LONG TERM... THE MODELS CONTINUE TO WOBBLE REGARDING THE LONGER RANGE OUTLOOK. AS A AN EXAMPLE...RAIN CHANCES HAVE DROPPED FROM 40 PERCENT AT PIB FOR WED ON THE 18/00Z RUN TO 4 PERCENT ON THE 18/12Z RUN. THE BOUNDARY THAT DROPS INTO THE REGION GETS LOST IN THE SURFACE FLOW ON THE NEWER RUNS BUT THE SURFACE LOW PIVOTS THIS WAY FROM THE ERN EAST...MAINTAINING CYCLONIC LOW LEVEL FLOW THAT WILL PRODUCE AT LEAST SLIGHT CHANCES FOR AFTERNOON CONVECTION. WILL FOLLOW CURRENT WETTER SOLUTION FOR WED FOR NOW AS MOS NUMBERS LOOK TO LOW. WILL ALSO UNDERCUT MOS HIGH FOR WEDNESDAY IN RESPONSE TO HIGHER POPS. AN UPPER HIGH WILL BE PARKED WEST OF THE AREA...PRODUCING UPPER RIDGING OVER THE ARKLAMISS BUT REMAINING FAR ENOUGH WEST TO MAINTAIN CHANCE OF WEAK WAVES DROPPING ALONG ERN FRINGES OF THE RIDGE. THE POSITION OF THE BOUNDARY WILL HAVE THE PRIMARY EFFECT ON RAIN CHANCES AND HUMIDITY FOR THE REST OF THE WEEK. THE SURFACE TROUGH IS FORECAST TO DROP S OF THE FORECAST AREA FOR THURSDAY AND FRIDAY...LEADING A MUCH DRIER AIR MASS INTO THE REGION. ONCE AGAIN WILL FOLLOW PREVIOUS FORECAST TREND FOR GENERALLY DRY WEATHER AND LOWER DEWPOINTS. TWEAKED DEWPOINTS SLIGHTLY HIGHER HOWEVER IN RESPONSE TO MUCH HIGHER READINGS MODELS ARE ADVERTISING TODAY. ISOLATED CONVECTION ADDED TO EXTREME SRN ZONES BY SUNDAY AS GULF MOISTURE RETURNS IN RESPONSE TO LIFTING SURFACE TROUGH. && .AVIATION...MAIN CONCERN IN THE FIRST SIX HOURS IS CONVECTION BUT THE MAJORITY OF IT HAS MOVED AWAY FROM THE TAF SITES. THE BIGGEST CONCERN WITH CONVECTION IS ACROSS THE NORTH AND MAINLY GLH AND GWO AS SHRA AND TSRA MOVING ACROSS SWRN AR AND NWRN LA TRY TO MOVE INTO THE DELTA. THERE IS SOME CONCERN IF THIS WILL HOLD TOGETHER. CURRENT THINKING IS THAT IT MIGHT MAKE IT TO GLH. IF IT DOES THE MAIN CONCERN WILL BE CEILINGS AND VISBIES DROPPING INTO MVFR STATUS. IF THE STORMS ARE STRONGER THAN EXPECTED THEN TEMPO IFR WILL BE POSSIBLE. THAT ACTIVITY MAY MAKE IT TO GWO BUT AT THIS TIME IT APPEARS IF IT HOLDS ON WILL LIKELY BE SOUTH. ACROSS THE REST OF THE AREA VFR CONDITIONS SHOULD PERSIST THROUGH THE EVENING AND OVERNIGHT HOURS WITH THE EXCEPTION OF HBG WHERE MVFR CEILINGS AND VISBIES MAY DEVELOP SHORTLY AFTER MIDNIGHT. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 88 71 92 / 59 88 21 23 MERIDIAN 72 85 69 92 / 60 87 37 20 VICKSBURG 73 90 71 91 / 59 78 15 28 HATTIESBURG 73 87 70 90 / 59 89 44 43 NATCHEZ 74 87 71 90 / 58 89 26 37 GREENVILLE 73 88 70 91 / 62 76 12 24 GREENWOOD 73 87 70 92 / 93 87 13 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CAB
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 214 PM CDT MON JUN 18 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 214 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL. DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY. SMALL HAIL WILL ALSO BE POSSIBLE. MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 18, 7:02 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 5 NW EMBRY 33.71N 89.43W
06/18/2007 WEBSTER MS LAW ENFORCEMENT
TREES DOWN AND BLOCKING PORTIONS OF HWY 404.
&&
TARVERLocal storm report, Jun 18, 7:15 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 1 N ELLIOTT 33.70N 89.75W
06/18/2007 GRENADA MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
AONG HWY 51.
0617 PM TSTM WND DMG 4 SE GORE SPRINGS 33.71N 89.57W
06/18/2007 GRENADA MS LAW ENFORCEMENT
TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.
&&
CMELocal storm report, Jun 18, 7:30 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 6 SE CARROLLTON 33.44N 89.85W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF HWY 35S.
0608 PM TSTM WND DMG 8 N CARROLLTON 33.62N 89.92W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
GRENADA CO LINE.
&&
CMELocal storm report, Jun 18, 8:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
&&
CMELocal storm report, Jun 18, 8:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMELocal storm report, Jun 18, 8:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:56 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 34 min |
| Jun 19, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 56 min |
| Jun 19, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 51 min |
| Jun 19, 1:56 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 28 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.